MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM 12" ELITE WORKSTATION; BLOOD GAS MONITOR

SPECTRUM MEDICAL LTD QUANTUM 12" ELITE WORKSTATION; BLOOD GAS MONITOR
Model Number QFS 3/8 X 2.0M (ID 1/4" X WALL 1/16")
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/31/2022
Type of Reportable Event Death
Event or Problem Description
Flow probe sensor, ecmo coordinator, reported that they had a 1/4" flow probe that was reading about half of the actual flow.The flow probe fs2000138 was the arterial flow probe, and the entire case it was reading around.200 lpm, which was the target flow they also had a venous flow probe (measured pre-shunt so this should be very close to the art flow) and an "alt flow" probe (shunt flow).An ecmo specialist eventually noticed the discrepancy between art and ven flows (no alarms set or charting of ven and alt routinely).They did some trouble shooting by attaching all flow probes to the arterial line, and the art flow was reading about half of what the other two flow probes were reading.They then replaced fs2000138 with a new flow probe, and this was reading the same as the venous flow probe.The specialist that set up the pump reported zeroing all flows before the case.They did not zero the replacement flow probe because they were on support.

Brand Name
QUANTUM 12" ELITE WORKSTATION
Common Device Name
BLOOD GAS MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham rd east
gloucester, GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
colleen powell
harrier4, meteor business park
cheltenham rd east
gloucester, GL2 9-QL
UK   GL2 9QL
MDR Report Key16245369
Report Number3006073153-2023-00001
Device Sequence Number20420982
Product Code DRY
UDI-Device Identifier05060434421852
UDI-Public05060434421852
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K202557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberQFS 3/8 X 2.0M (ID 1/4" X WALL 1/16")
Device Catalogue Number51-000065-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Initial Report FDA Received Date01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Congenital Anomaly;
Patient Age3 DA
Patient SexUnknown